# SDR CALA2013111292873

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 41,631 hours, 17,054 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY AFT LEFT DISPLAYED AFTER EMERGENCY LIGHT TEST.  INSTALLED NEW EPSU BATTERY POS LEFT AFT, OPERATIONS TESTED NORMAL.
